Scaling behaviour of two-dimensional polygon models

Richard C (2002)

Publication Type: Journal article

Publication year: 2002


Publisher: Springer Verlag (Germany)

Book Volume: 108

Pages Range: 459-493

Journal Issue: 3-4


DOI: 10.1023/A:1015773723188


Exactly solvable two-dimensional polygon models, counted by perimeter and area, are described by q-algebraic functional equations. We provide techniques to extract the scaling behaviour of these models up to arbitrary order and apply them to some examples. These are then used to analyze the unsolved model of self-avoiding polygons, where we numerically confirm predictions about its scaling function and its first two corrections to scaling.

Authors with CRIS profile

How to cite


Richard, C. (2002). Scaling behaviour of two-dimensional polygon models. Journal of Statistical Physics, 108(3-4), 459-493.


Richard, Christoph. "Scaling behaviour of two-dimensional polygon models." Journal of Statistical Physics 108.3-4 (2002): 459-493.

BibTeX: Download